I was diagnosed with adult ADHD in September. The doctor started me on Adderall XR 10 mg and has increased it to my current dosage of 30 mg. Yesterday he prescribed me Lexapro 30 mg for anxiety. I took the medicine today and don't feel very good at all. I'm very jittery and I feel soooo sick to my stomach. I don't feel like I need to go to the emergency room but the doctors office is closed until Monday. Has anyone else took this combo of meds and is this normal for just starting it?
I believe the doctor started you on too high an initial dose of the Lexapro. The recommendation for starting dose of Lexapro is as follows:
The recommended dose of Lexapro is 10 mg once daily. A flexible-dose trial of Lexapro (10 to 20 mg/day) demonstrated the effectiveness of Lexapro [see Clinical Studies (14.1)]. If the dose is increased to 20 mg, this should occur after a minimum of three weeks.
The recommended dose of Lexapro is 10 mg once daily. A fixed-dose trial of Lexapro demonstrated the effectiveness of both 10 mg and 20 mg of Lexapro, but failed to demonstrate a greater benefit of 20 mg over 10 mg [see Clinical Studies (14.1)]. If the dose is increased to 20 mg, this should occur after a minimum of one week.
Since you have only taken one dose, I would stop the Lexapro until you can talk to the doctor on Monday and let him know what is happening and ask if you can start at a lower dose. The side effect of nausea is common, but you will have far less if you gradually increase your dosage rather than start at too high a dose.
Please check with the doctor before going any further with this medication.
I also take the same dosage of Adderall XR and Lexapro. I was getting sick to my stomach everyday. I have found that eating something light before I take the 2 meds eliminated the sickness. I no longer experience any side affects. Now I can better focus and my anxiety levels are lower.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2011 • 5 answers
Posted 27 Sep 2011 • 1 answer
Posted 20 Jan 2012 • 7 answers
Posted 23 Mar 2012 • 2 answers
Posted 7 Aug 2016 • 0 answers